# SDR C2XA01IA116

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120ER
- Aircraft serial: 120187
- System (JASC): 2460 · DC Power Distribution System
- Part: Mount
- Part number: 12039804001
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3551, THE CREW REPORTED THAT WHILE CLIMBING THROUGHT 6000 FEET THE COCKPIT BEGAN TO SMELL LIKE SMOKE FOLLOWED BY A RIGHT PACK FAIL MESSAGE AND A COMPLETE LOSS OF PRESSURIZATION CONTROL.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE SEAT ASSEMBLY FOR THE OVER CURRENT RELAY TO HAVE LOOSE NUTS AND TO BE BURNT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT ASSEMBLY, AND OPERATIONALLY CHECKED ALL AFFECTED SYSTEMS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
